# SDR YENA2024032500454

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 79,430 hours, 28,933 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX642593
- Condition: Failed
- Location: Hyd System
- Part time: 6,495 hours, 2,537 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1111, JFK-CUR. (AIRCRAFT DIVERTED TO SJU) 'HYD ENG 1 PUMP FAIL; ACCOMPLISHED T/S.  REMOVED AND REPLACED #1 ENG HYD PUMP. OP'S CHECK GOOD. REF. AMM 29-11-51 & TSM 29-11-00-810-804-A.'
